Pacific Journal of Mathematics

A remark on the isotopy classes of diffeomorphisms of lens spaces.

W. C. Hsiang and B. Jahren

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 411-423.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720110

Mathematical Reviews number (MathSciNet)
MR721930

Zentralblatt MATH identifier
0564.57024

Subjects
Primary: 57R50: Diffeomorphisms

Citation

Hsiang, W. C.; Jahren, B. A remark on the isotopy classes of diffeomorphisms of lens spaces. Pacific J. Math. 109 (1983), no. 2, 411--423. https://projecteuclid.org/euclid.pjm/1102720110


Export citation

References

  • [I] W. Browder, Free Zp-actions on Homotopy Spheres, Topology of Manifolds Mark- ham, 1970,217-226.
  • [2] D. Burghelea,R. Lashof and M. Rothenberg, Groups of Automorphisms of Manifolds, Lecture Notes in Math., 473 Springer-Verlag, (1975).
  • [3] J. Cerf, La stratification naturelle des espaces de fonctions differentiates reelles et le theoreme de lapseudo-isotopie, Pub.Math. I.H.E.S., 39 (1970),5-173.
  • [4] W. Franz, Uber die Torsion einer Uberdeckung, T. Reine Angew. Math., 173(1935), 245-254.
  • [5] A. Hatcher, Higher simple homotopy theory, Ann. of Math., 102 (1975), 101-137.
  • [6] A. Hatcher, Concordance spaces, higher simple homotopy theory and applications, Proc. Symp. Pure Math., 82(1978).
  • [7] A. Hatcher and J. Wagoner, Pseudo-isotopies of compact manifolds, Asterisque, 6 (1973), Soc.de France.
  • [8] W. C. Hsiang and R. W. Sharpe, Parametrized surgery and isotopy, Pacific J. Math., 67 (1976), 401-459.
  • [9] J. Milnor, Whiteheadtorsion, Bull. Amer. Math. Soc,72 (1966),358-426.
  • [10] E. K. Pederson, Topological concordances, Inv. Math., 38 (1977),255-267.
  • [II] E. P. Peterson and N. Stein, Secondary cohomology operations: twoformulas, Amer. J. Math., 81 (1959), 281-305.
  • [12] F. S. Quinn, A geometric formulation of surgery, Ph.D.thesis, Princeton University, 1969.
  • [13] J. L. Shaneson, Wall's surgery obstruction groups for G X Z, Ann. of Math., 90 (1969), 296-334.
  • [14] E. Spanier, Algebraic Topology, McGraw-Hill, 1966.